I started the Depo Shot August of 2010, getting close to a year ago. For the first maybe three months my periods were regular, like I wasn't taking anything. Then they started to irregulate so much that I started having a period every couple weeks for two and three weeks at a time. I got fed up the last time I was on my period, because I was on it for 5 weeks, and finally went to the doctor. He explained to me that some women just take a long time to adjust to it. He also said this may be the toll I have to take for it to make my periods become fewer. My periods are still just so screwy after almost a year of being on this pill. Any ideas?
I got my first Depo shot in March, the first week of my period. It stopped it and I thought oh wonderful. Well in April about a month later, I started to spot. Turns out I had my period for 8 weeks! From light to heavy to light. I am finally done as I'm supposed to get my next shot in 2 weeks in which I will not be getting! I gained weight, I can't fit into my clothes from the last two summers, and I'm afraid of gaining more weight and having another period for another 8 weeks. No thank you! I also had a severe yeast infection but that could have been due to the guy i was seeing and the amount of beer he drank. So in final, I will not go back on this shot, I will try going back on the pill since if I want to stop it I can. I heard that Ortho Trycicline Low is supposed to be good. Low estrogen......
Yeah I lost about 35 pounds before I started the shot..and I've pretty much gained it all back. My biggest dillema is that I'm horrible at taing pills which is why i started the shot. I think I will probably hold out til my next shot and if I continue to have these issues then I'm done.
I went on the Depo shot and gained about 60lbs ... my periods stopped completely and i was on time to get my shot every month but i ended up pregnant SOMEHOW on this shot halfway between when i was due to get my shot... this wasnt too surprising because i did get pregnant on the pill also and i took it everyday exactly on the same time too ... im now on the IUD and havent had any issues .. so far :) but on the other hand My cousin was on the depo shot and never got her period once while on it just like me and never gained a single pound ... needless to say her life was great. she then decided to change her BC and get off the Depo Shot, she got her period for 8 months straight with no breaks :O .. it was awful ... her doctor told her its different experience for every women for whatever BC they choose to use ... i hope everything works itself out
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.